# SDR USAA2009021390329

- Difficulty date: February 11, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,584 hours, 46,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT MAJOR REPAIR  2.5 INCH CRACK ON FUSELAGE SKIN AT BS940 BETWEEN S21L TO S22L.  REPAIRED FUSELAGE SKIN AT BS940 BETWEEN S21L TO S22L IAW B737 SRM 53-00-01.
